# SDR SIMA200626801

- Difficulty date: September 20, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Smoke
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TOWER REPORTED WHITE VAPOR COMING FROM AIRCRAFT ON CLIMBOUT FROM DFW, RETURN TO DFW.  (M)
